# SDR ASOA20151215091

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 32,857 hours, 25,276 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 0404D410
- Condition: Shorted
- Location: Cockpit
- Part time: 28,636 hours, 21,508 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED MFD 1 IS OUT WITH BURNING ODOR IN FLIGHT DECK.  THE ACFT LANDED IN ECP WITHOUT INCIDENT WHERE MAINTENANCE PLACED THE AFFECTED MFD ON MEL 34-22-01-1 AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE R & R THE NR 1 MFD, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
